# SDR 2002UALA01136

- Difficulty date: July 5, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,132 hours, 13,571 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD DENT AT FRAME AT STA.288 APPROX. TO STRINGER 19R.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER.
